MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS
Model Number ZCU225
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable, as lens remains implanted.Device evaluation: product evaluation cannot be performed as per the initial report, the lens remains implanted.The complaint issue reported could not be verified, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated, and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) had possible rotation of 10 degrees.Operative iol axis estimate: 082 degrees and at day-1 postoperative iol axis estimate: 092 degrees.Uncorrected visual acuity left eye (os) at the day-1 postoperative visit: 20/63.Subject reported no visual symptoms at this visit.Outcome does not significantly interfere with activities of daily life.No surgical intervention is planned at this time.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: the complaint was based upon a subjective estimate made by the investigator from a slit-lamp measurement.For this study, we have also been doing independent analysis of the intraocular lens (iol) photos taken at each visit.These are objective measurements of the actual iol axis.Based on this objective measurement, the actual amount of iol rotation for the subject below is less than 01 degrees.There is still no surgical intervention planned, and the subject has exited the study.Subject visit schedule page study eye delta angle from base (b)(4) po 1 day - second eye analyst 1 review os 0.987; (b)(4) po 1 day - second eye analyst 2 review os 0.374.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS TORIC II 1-PIECE ACRYLIC
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10902296
Report Number9614546-2020-00501
Device Sequence Number2758202
Product Code HQL
UDI-Device Identifier05050474658851
UDI-Public(01)05050474658851(17)241205
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2024
Device Model NumberZCU225
Device Catalogue NumberZCU225U140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR